# SDR CALA2019102311785

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL TANK UPPER R/H SURFACE AT STATION 540 HAS I/B BRACKET AFT END CRACKED REF AAR N/R 99848702 REMOVED AND REPLACED NEW BRACKET AT CENTER WING FUEL TANK UPPER R/H SURFACE STATION 540I/B REF B737 SRM 51-40-02 DWG 111A2000 AND AMM 51-31-00
